RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1971, Volume 16, Issue 1, Pages 172–180 (Mi tvp1986)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Non-classical limit theorems

J. J. Mačys

Institute of Physics and Mathematics, Academy of Sciences, Lithuanian SSR

Abstract: Necessary and sufficient conditions for the convergence of the distributions of the sums of independent random variables to infinitely divisible limit distributions with infinitely divisible components are obtained.

Full text: PDF file (512 kB)

English version:
Theory of Probability and its Applications, 1976, 16:1, 175–182

Bibliographic databases:

Received: 25.11.1969

Citation: J. J. Mačys, “Non-classical limit theorems”, Teor. Veroyatnost. i Primenen., 16:1 (1971), 172–180; Theory Probab. Appl., 16:1 (1976), 175–182

Citation in format AMSBIB
\Bibitem{Mac71}
\by J.~J.~Ma{\v{c}}ys
\paper Non-classical limit theorems
\jour Teor. Veroyatnost. i Primenen.
\yr 1971
\vol 16
\issue 1
\pages 172--180
\mathnet{http://mi.mathnet.ru/tvp1986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326810}
\zmath{https://zbmath.org/?q=an:0245.60020}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 16
\issue 1
\pages 175--182
\crossref{https://doi.org/10.1137/1116016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1986
  • http://mi.mathnet.ru/eng/tvp/v16/i1/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Rotar', “On summation of independent variables in a non-classical situation”, Russian Math. Surveys, 37:6 (1982), 151–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:100
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020